English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Yang-Baxter equation, parameter permutations, and the elliptic beta integral

MPS-Authors
/persons/resource/persons236247

Spiridonov,  Vyacheslav P.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Derkachov, S. E., & Spiridonov, V. P. (2013). Yang-Baxter equation, parameter permutations, and the elliptic beta integral. Russian Mathematical Surveys, 68(6), 1027-1072. doi:10.1070/RM2013v068n06ABEH004869.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1C23-6
Abstract
There is no abstract available